# SDR DALA2022100506472

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 93,763 hours, 41,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 WORKING WORKCARD 3352-01042-01D. CORRECTIVE ACTION: R/R EXIT IDENTIFIERS AT 1L, 2L, AND 4L DOORS REF B757 AMM 33-51-10. (9175995)
